MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD¿ SYRINGE 1.0ML 29GA 1/2IN 10BAG 500 PL/WG; SYRINGE WITH NEEDLE

BD MEDICAL - DIABETES CARE BD¿ SYRINGE 1.0ML 29GA 1/2IN 10BAG 500 PL/WG; SYRINGE WITH NEEDLE
Catalog Number 928850
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: n/a.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the stopper of a bd¿ syringe 1.0ml with needle, was damaged (described as ¿as if it was melted¿).There was no report of exposure, injury or medical intervention.
 
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.A review of the device history record was completed for batch# 6088881.All inspections were performed per the applicable operations qc specifications.Based on the samples / photo(s) received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.

Brand Name
BD¿ SYRINGE 1.0ML 29GA 1/2IN 10BAG 500 PL/WG
Common Device Name
SYRINGE WITH NEEDLE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key7492158
Report Number1920898-2018-00296
Device Sequence Number1339980
Product Code FMF
UDI-Device Identifier00311917014876
UDI-Public00311917014876
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K170386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 05/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number928850
Device Lot Number6088881
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/17/2018
Supplement Date Received by Manufacturer04/17/2018
Initial Report FDA Received Date05/07/2018
Supplement Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;